# SDR SCNA20250710252

- Difficulty date: July 3, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 69,458 hours, 26,571 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 ROLLED BACK FROM CLIMB THRUST OF ROUGHLY 97% DURING CLIMB TO 20% N1. NO ABNORMAL INDICATION IN FLIGHT. ENGINE CONTROL LIGHT ILLUMINATED ON GROUND AFTER LANDING. MC NOTIFIED DA 34012.  FOLLOWED FIM 79-06 TASK 812 AND PERFORMED EEC BITE AND FOUND FAULT 75-10381 ON #1 ENG. INSPECTED HMU FOR LEAKS AND DAMAGE WITH NO FAULTS FOUND. INSPECTED ELECTRICAL CONNECTOR DP0501 AND FOUND CONTAMINATION IN THE PLUG REF FIM 75-31 TASK 802. REPLACED J6 EING HARNESS IAW AMM 73-21-06 AND REPLACED #1 ENG EEC PRECAUTIONERY IAW AMM 73-21-60.  OPS CHECKED J5 HARNESS AND #1 EEC WITH NO FAULTS FOUND PERFORMED A/T SYSTEM CHECK IAW AMM 22-31-00-710-802 WITH NO FAULTS FOUND. PERFORMED #1 ENG ACTUATORS TEST IAW AMM 71-00-00 WITH NO FAULTS FOUND. PERFORMED #1 ENG POWER ASSURANCE CHECK IAW AMM 71-00-00 AT 70% N1 MAX EGT 652 C OAT 31C PARAMETERS IN SPEC OK FOR SERVICE.  R&R #1 ENG HMU, FUEL SERVO TO HMU SUPPLY LINE.   R&R FUEL PUMP.
